Translator Disclaimer
April, 2016 Coefficient multipliers of $H^1$ into $\ell^q$ associated with Laguerre expansions
Yehao SHI, Zhongkai LI
J. Math. Soc. Japan 68(2): 797-805 (April, 2016). DOI: 10.2969/jmsj/06820797

Abstract

The purpose of the paper is to study coefficient multipliers of the Hardy space $H^1([0,\infty))$ associated with Laguerre expansions. As a consequence, a Paley type inequality is obtained.

Citation

Download Citation

Yehao SHI. Zhongkai LI. "Coefficient multipliers of $H^1$ into $\ell^q$ associated with Laguerre expansions." J. Math. Soc. Japan 68 (2) 797 - 805, April, 2016. https://doi.org/10.2969/jmsj/06820797

Information

Published: April, 2016
First available in Project Euclid: 15 April 2016

zbMATH: 1346.42023
MathSciNet: MR3488146
Digital Object Identifier: 10.2969/jmsj/06820797

Subjects:
Primary: 42B30
Secondary: 42A45, 42C10

Rights: Copyright © 2016 Mathematical Society of Japan

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.68 • No. 2 • April, 2016
Back to Top